# SDR ASOA2015111314032

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 28,165 hours, 20,002 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER DAMAGED AT LOWER FWD AND AFT CORNERS.  COMPLIED WITH EC/TC REO 670-52-35-127 01.  THIS IS A PERMANENT REPAIR.
